# SDR AWXA0000432

- Difficulty date: June 26, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 14,358 hours, 7,180 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 1074GK
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,  GREEN HYD SYSTEM LOW PRESSURE ANNUNCIATOR ILLUMINATED--QTY SHOWED 3/4 FULL.      REMOVED AND REPLACED HYD PRESS TRANSMITTER 1065GR,  LK AND OPS GOOD, A/C HAD REPEAT DISCREPANCY 26 JUN 00,  REPLACED NR 1 ENGINE PRESSURE SWITCH.
